Late Menstruation After Taking Postinor Medication?

Illustration of Late Menstruation After Taking Postinor Medication?
Illustration: Late Menstruation After Taking Postinor Medication? post.medicalnewstoday.com

I’m 20 years old. My menstrual cycle is normally 29 days from November 2019 (January had severe stress so it took up to 40 days) on March 7, I did HB without protection with my partner, (if calculated with a calendar cycle of 29 days, it should have been 5 days after ovulation). but because I panicked, I asked him to stop without ejaculation. because of panic my partner did not use a condom, I still drink postinor 2.

1 Answer:

Hello almira,

Thank you for the question.

Itching and colds can indeed arise due to allergies. Not only drug allergies (in this case the postinor you consumed before), allergies to dust mites, cold, animal hair, food, and other substances can also cause itching and colds. In addition, the stress you experience can further aggravate the itchiness you feel.

Referring to your testimony of having unprotected sexual relations, the possibility of pregnancy has not been ruled out. Because, according to some literature, pre-ejaculatory fluid (which comes out before the man ejaculates) may still contain sperm cells. Even postinor consumption, if done incorrectly (for example, because it is not prescribed by a doctor), does not necessarily ensure that you are not likely to get pregnant. But indeed, compared to sexual intercourse with ejaculation in the vagina, the possibility of getting pregnant in the condition you are experiencing is very small.

Late menstruation, accompanied by the appearance of abdominal cramps, more sensitive breasts, and vaginal dryness that you feel, besides being pregnant, can also occur due to pre menstrual syndrome, stress, drug side effects, mastitis, viral or bacterial infections, fatigue, unhealthy lifestyle , gastrointestinal or urinary disorders, and so on.

Better, you do the testpack first if your menstruation does not come until more than 2-3 days in the future. Not only that, first overcome your complaints by the discipline of taking a doctor's medication, coupled with increasing rest, exercising discipline every day, warm compresses to the stomach and breasts that feel uncomfortable, improve the cleanliness of your intimate organs, do not stress too much, and also experience eating patterns and healthy lifestyle.

If the complaint is burdensome, and if your period is late for more than 1 month, do not hesitate to check yourself directly to the doctor or obstetrician so that further evaluation is what causes it, and given the best management huh ..

I hope this helps.

: by

Related Question

The Head Feels Spinning After Waking Up?

The Head Feels Spinning After Waking Up?

(5 months ago)

I’m erin 27 years old. Previously, it had been sewn to the head of a bag. Right, but the word scan doesn’t have anything. But puyeung the muter doesn’t stop until... Read more

Can Mood-enhancing Drugs Be Bought Freely?

Can Mood-enhancing Drugs Be Bought Freely?

(5 months ago)

Morning, I plan to take mood-enhancing drugs that can be bought in the marketplace. What I want to ask is whether these drugs will have side effects in the future and are they safe... Read more

Traits Of Breast Cancer

Traits Of Breast Cancer

(6 months ago)

Doc, I have a complaint in the breast, before there was a lump in the armpit And it’s been a long time since the second child was born, then the lump appeared after breastfee... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *